I am wondering if anyone is coming down off citalopram and starting Effexor? I'm having terrible side effects and just wondering if anyone else is having side effects and what they are?
I felt really tired and all I wanted to do was sleep!!! I was also super thirsty with no appetite and had a weird mild headache. I hope this helps! The effects went away a week later, then my dose was upped. After the Citalopram was out of my system, and the Effexor was upped, I had mild tiredness but it was bearable.
I know for me, I am very glad I made the switch. I am much happier. I hope this helps you. I have been on the Effexor now for about a year.
Hello! You're probably feeling discontinuation symptoms from coming off the citalopram (did you taper off quickly?) AND the initial side effects of starting your Effexor. Give it a week or two... it gets easier every day.
I took Effexor for over 7 years and it like a miracle for me. I had tried many other medications which didn't work well before I was finally started on Effexor. I'm very glad my doctor chose to prescribe it for me.
I hope it works as well for you! Wild Cat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Citalopram - I've been off it for about 2 weeks and going through moderate withdrawal symptoms like?
Updated 6 Nov 2013 • 1 answer
Updated 14 Nov 2016 • 2 answers
Updated 5 Feb 2017 • 1 answer
Updated 7 Apr 2017 • 3 answers
Updated 4 Aug 2017 • 1 answer